# SDR AU010135

- Difficulty date: February 3, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Engine
- Part number: P66230C
- Condition: Out Of Adj
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(AUS) LT ENGINE RPM ROLLBACK. SUSPECT CAUSED BY NR 1 TORQUE BRIDGE PIT OUT OF ADJUSTMENT.
